# SDR 99ZZZX6

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31RC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600023
- Engine: Pwa JT15D5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: FHE2464
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE B INSPECTION, FOUND LEFT ENGINE INBOARD IGNITER CENTER ELECTRODE LOOSE IN IGNITER BODY.  ELECTRODE IS FREE TO MOVE IN AND OUT IGNITER BODY APROXIMATELY .3125 INCH.  IGNITER HAS NORMAL WEAR AND NO OTHER APPARENT DAMAGE.
